Alert archive / Indiana / Freeze Warnings in 2015

Freeze Warning 3, NWS Indianapolis, IN

October 16, 201539 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 16, 2015, 1:46 PM EDT for 39 counties in Indiana. It took effect at Oct 17, 2015, 3:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2015, 1:46 PM EDT (17:46 UTC)
In effect from
Oct 17, 2015, 3:00 AM EDT
Expired
Oct 17, 2015, 10:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1945 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WWUS73 KIND 161746
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 PM EDT FRI OCT 16 2015

...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND
SUNDAY MORNINGS THIS WEEKEND...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH
THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-170200-
/O.UPG.KIND.FZ.A.0001.151017T0800Z-151017T1500Z/
/O.NEW.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/
/O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
146 PM EDT FRI OCT 16 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY. THE
FREEZE WATCH FOR LATE TONIGHT AND SATURDAY MORNING IS NO LONGER
IN EFFECT.

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO
  LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30
  DEGREES EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RYAN
4 follow-up statements
789 
WWUS73 KIND 161925
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT FRI OCT 16 2015

...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND
SUNDAY MORNINGS THIS WEEKEND...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-170330-
/O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/
/O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
325 PM EDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO 
  LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 
  DEGREES EARLY SUNDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RYAN
929 
WWUS73 KIND 170131
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT FRI OCT 16 2015

...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND
SUNDAY MORNINGS THIS WEEKEND...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-170945-
/O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/
/O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
931 PM EDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO 
  LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 
  DEGREES EARLY SUNDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RYAN/TDUD
890 
WWUS73 KIND 170649
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
249 AM EDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND
SUNDAY MORNINGS THIS WEEKEND...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-171500-
/O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/
/O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
249 AM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO 
  LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 
  DEGREES EARLY SUNDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PUMA
518 
WWUS73 KIND 171401
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 AM EDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
TONIGHT AND EARLY SUNDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-172215-
/O.EXP.KIND.FZ.W.0003.000000T0000Z-151017T1400Z/
/O.UPG.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
/O.NEW.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1001 AM EDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO
  AROUND 30 DEGREES EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 16, 1:06 PM EDT, 40 minutes earlier.

Area forecast discussion, Oct 16, 1:06 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT FRI OCT 16 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 148 AM EDT FRI OCT 16 2015

A LARGE...COOL HIGH PRESSURE SYSTEM WILL INVADE INDIANA TODAY AND
REMAIN ACROSS THE AREA THROUGH THE MID OF NEXT WEEK. THIS WILL
RESULT IN A CONTINUED STRETCH OF DRY WEATHER.

SOME COOL AND DRY AIR WILL PUSH INTO CENTRAL INDIANA TODAY AND
SATURDAY...AND THIS WILL LIKELY ALLOW FOR THE FIRST FROSTS AND
FREEZES OF THE SEASON...OTHERWISE LOOK FOR BELOW NORMAL
TEMPERATURES THIS WEEKEND...WITH A SLOW WARMING TREND BEGINNING AT
THE START OF THE NEXT WORK WEEK.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 952 AM EDT FRI OCT 16 2015

CHILLY MORNING WITH CLEAR SKIES ACROSS THE FORECAST AREA AS LARGE
HIGH PRESSURE OVER THE UPPER MIDWEST EXPANDS INTO THE AREA. TEMPS
WERE PRIMARILY IN THE 40S AS OF 1330Z WITH COOL NORTHWEST WINDS.

NOT MUCH CHANGE NEEDED FOR THE MORNING UPDATE. THE HIGH WILL
CONTINUE TO PUMP PROGRESSIVELY DRIER AIR INTO THE REGION THROUGH
THE COURSE OF THE DAY. WITH THAT BEING SAID...FAVORABLE CYCLONIC
FLOW ALOFT OFF THE GREAT LAKES WILL SUPPORT CU FORMATION EXPANDING
SOUTHEAST INTO NORTHEAST COUNTIES THIS AFTERNOON. DESPITE
SUBSIDENCE IN THE BOUNDARY LAYER...PRESENCE OF LOW LEVEL THERMAL
TROUGH SUPPORTS AT LEAST FEW TO SCATTERED CU DEVELOPMENT ELSEWHERE
ACROSS CENTRAL INDIANA THIS AFTERNOON. REGARDLESS...SHOULD SEE
PLENTY OF SUN WITH GUSTY NORTHWEST WINDS. BASED ON LOW LEVEL
THERMAL GUIDANCE...LOWERED HIGHS A DEGREE OR TWO MOST LOCATIONS.

ON A SEPARATE NOTE...PLAN ON MAKING FINAL DECISIONS ON ANY
UPGRADES TO OUR FREEZE WATCH HEADLINE FOR TONIGHT/EARLY SATURDAY
ONCE 12Z DATA ARRIVES. MOST LIKELY EARLY AFTERNOON TIMEFRAME.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

ISSUED AT 148 AM EDT FRI OCT 16 2015

MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS. GFS AND
NAM ARE BOTH IN GOOD AGREEMENT ON THE LARGE HIGH PRESSURE SYSTEM
CONSUMING THE AREA THROUGH SUNDAY NIGHT AND BEYOND. FORECAST
SOUNDINGS SHOW UNATTAINABLE CONVECTIVE TEMPS THROUGH SUNDAY AND
THE COLUMN REMAINS DRY. THUS WILL EXPECT MOSTLY SUNNY DAYS AND
MOSTLY CLEAR NIGHTS.

MODELS SUGGEST NW TO N SURFACE FLOW WILL CONTINUE UNTIL AT LEAST
SUNDAY AS THE LARGE SURFACE HIGH TO THE WEST BUILDS ACROSS THE THE
GREAT LAKES AND THE OHIO VALLEY. AMID THIS NW FLOW COLD AIR
ADVECTION IS EXPECTED TO PERSIST ALSO. THUS WILL CONTINUE TO TREND
LOWS COOLER THAN MAVMOS. AS FOR HIGHS...WITH VERY DRY AIR IN PLACE
ALONG WITH A DRY GROUND...WILL TREND HIGHS AT OR MAYBE EVENING
SLIGHTLY WARMER THAN MAVMOS...STILL THIS WILL REMAIN COOLER THAN
MAVMOS.

SURFACE HIGH FINALLY BEGINS TO DRIFT EAST OF CENTRAL INDIANA ON
SUNDAY AND SUNDAY NIGHT AND COLD AIR ADVECTION WILL COME TO AN END
AS SW SURFACE FLOW BEGINS. GIVEN THE SW FLOW WILL TREND TEMPS
WARMER THAN GUIDANCE AT THAT TIME AS WARM AIR ADVECTION TAKES
OVER.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...

ISSUED AT 210 AM EDT FRI OCT 16 2015

THE INITIALIZATION PROVIDED BY THE REGIONAL SOFTWARE WILL BE USED.

FORECAST CONFIDENCE IS QUITE HIGH THROUGH WEDNESDAY. ALL RELEVANT
FIELDS AGREE AS HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTROL
INDIANA WEATHER.

STARTING WEDNESDAY NIGHT CONFIDENCE DROPS TO LOW LEVELS. THE REASON
IS VERY DIFFERENT HANDLING BETWEEN THE EUROPEAN MODEL AND THE GFS OF
A SHORT WAVE AFFECTING THE AREA.

&&

.AVIATION /DISCUSSION FOR 161800Z TAF ISSUANCE/...

ISSUED AT 1255 PM EDT FRI OCT 16 2015

VFR THROUGH THE PERIOD. COULD SEE FEW TO SCATTERED CU SNEAK INTO
KLAF AND KIND THIS AFTERNOON AROUND 3-4 KFT BUT NOT EXPECTING A
CEILING. NORTHWESTERLY WINDS AROUND 8-12 KTS WITH GUSTS OF 18-22
KTS SHOULD DEVELOP SHORTLY IF NOT ALREADY OCCURRING AT THE SITES
AND THEN SHOULD PERSIST THROUGH AROUND 23Z. WINDS SHOULD REMAIN
AROUND 3-5 KTS DURING THE OVERNIGHT OUT OF THE NORTHWEST. SATURDAY
EXPECT TO SEE WINDS PICK BACK UP BY MID MORNING TO AROUND 9-12 KTS
OUT OF THE NORTHWEST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...RYAN
SHORT TERM...PUMA
LONG TERM....JK
AVIATION...CP
Hazardous weather outlook, Oct 16, 3:30 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
330 AM EDT FRI OCT 16 2015

INZ021-028>031-035>049-051>057-060>065-067>072-170730-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
330 AM EDT FRI OCT 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: WIDESPREAD FROST IS POSSIBLE LATE TONIGHT.

HAZARDS: FROST.

TIMING : AFTER 200 AM SATURDAY.

DISCUSSION: A COOL HIGH PRESSURE SYSTEM WILL BUILD ACROSS CENTRAL
INDIANA LATE TONIGHT PROVIDING IDEAL CONDITIONS FOR FROST
FORMATION. COVER ANY OUTDOOR PLANTS THAT MAY BE SENSITIVE TO
FROST OR FREEZING TEMPERATURES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: WIDESPREAD FROST AND FREEZING TEMPERATURES POSSIBLE
SUNDAY MORNING.

DISCUSSION: COOL SURFACE HIGH PRESSURE WILL BE THE DOMINANT
FEATURE THROUGH EARLY NEXT WEEK. LOW TEMPERATURES FALLING AT OR
BELOW FREEZING ARE POSSIBLE EARLY SUNDAY MORNING. THE MAIN IMPACT
WILL BE THE FIRST POTENTIAL WIDESPREAD FROST AND FREEZE. THE NEXT
BEST CHANCE FOR PRECIPITATION WILL COME MID WEEK NEXT WEEK AS A
FRONTAL SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Freeze Warnings in Indiana, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.